# SDR 99ZZZX83

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCE4A3A
- System (JASC): 6111 · Propeller Blade Section
- Part: Shield
- Part number: D5133
- Condition: Debonded
- Location: Propeller Blade
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EROSION SHIELD DEBONDED.  NR 4 BLADE DEBONDED BEYOND LIMITS, NR 1 BLADE DEBONDED, REPAIRED EROSION SHIELD.  REMOVED BLADE NR 4 AND REPLACED WITH BLADE, S/N 818MA.  BLADE WAS STATIC BALANCED BEFORE BEING INSTALLED.  ASSEMBLED PROPELLER IAW MFG CMM.
